# SDR DALA2019072904445

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 70,090 hours, 50,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND F/C EMERGENCY LIGHTS NOT COMING ON. R/R BATTERY PACK FWD RT PER AMM 33-53. OPS CHK GOOD. (LP5490173)
